MAUDE Adverse Event Report: MIVI NEUROSCIENCE, INC. MIVI Q CATHETER; DISTAL ACCESS CATHETER

MIVI NEUROSCIENCE, INC. MIVI Q CATHETER; DISTAL ACCESS CATHETER
Model Number Q6-69145
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a stroke thrombectomy procedure, the physician advanced the q6 catheter to m1 clot with a 3max and aspirated the clot.The clot was retrieved, and the patient was ready for an angiogram.Physician noticed the marker band after performing the angiogram.After several attempts to retrieve the marker band in the sheath it escaped and lodged back in the m1.The patient had tici 3 and the physician opted to leave the marker band as acutely it was not affecting flow.

Brand Name
MIVI Q CATHETER
Common Device Name
DISTAL ACCESS CATHETER
Manufacturer (Section D)
MIVI NEUROSCIENCE, INC.
6545 city west parkway
eden prairie MN 55344
Manufacturer (Section G)
MIVI NEUROSCIENCE, INC.
6545 city west parkway
eden prairie MN 55344
Manufacturer Contact
srija bandari
6545 city west parkway
eden prairie, MN 55344
9529443438
MDR Report Key16930548
Report Number3011410509-2023-00002
Device Sequence Number15154819
Product Code DQY
UDI-Device IdentifierB293Q6691450
UDI-PublicB293Q6691450
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K192558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQ6-69145
Device Catalogue NumberQ6-69145
Device Lot NumberNOT KNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown